Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Positive bases for linear spaces


Author: Richard L. McKinney
Journal: Trans. Amer. Math. Soc. 103 (1962), 131-148
MSC: Primary 46.99
MathSciNet review: 0147879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). MR 0054161
  • [2] Chandler Davis, Theory of positive linear dependence, Amer. J. Math. 76 (1954), 733–746. MR 0064011
  • [3] Preston C. Hammer, Maximal convex sets, Duke Math. J. 22 (1955), 103–106. MR 0066662
  • [4] V. L. Klee Jr., The structure of semispaces, Math. Scand. 4 (1956), 54–64. MR 0080943

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.99

Retrieve articles in all journals with MSC: 46.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0147879-X
Article copyright: © Copyright 1962 American Mathematical Society